# SDR REXA97119

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325PX
- Make and model: Saab SF340A
- Aircraft serial: 340A051
- System (JASC): 3425 · Integrated Flight System
- Part: Ahars Computer
- Condition: Malfunctioned
- Location: Lt/Rt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HEADING SPLIT AND COMPARATOR WARNING ON CLIMB-OUT.  RERACKED LEFT AND RIGHT AHARS COMPUTER.  (M)
